Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW METALBACK HUM. INSERT D36 H00
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW METALBACK HUM. INSERT D36 H00
Model Number
265141
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
02/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Uncoupling of the two humeral prosthetic parts, at a distance of 2 and a half months after fitting.Clinical consequence: hospitalization and surgical revision.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW METALBACK HUM. INSERT D36 H00
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer
(Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn 68990
FR 68990
MDR Report Key
13869694
Report Number
3003898228-2022-00002
Device Sequence Number
4612909
Product Code
KWT
UDI-Device Identifier
03661489651410
UDI-Public
03661489651410
Combination Product (Y/N)
N
Initial Reporter Country
FR
PMA/510(K) Number
K112193
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Pharmacist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
03/22/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
265141
Device Lot Number
M02011
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/09/2022
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/24/2022
Initial Report FDA Received Date
03/23/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
10/15/2021
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown